# SDR SIMA20141101008

- Difficulty date: November 1, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 40,053 hours, 33,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 75 SKIN CRACKED AT FASTENER HOLE, BELOW STRINGER 2R.  REPAIRED FRAME 75 SKIN CRACK IAW ERS-EM-53MR-901.
